Jump to content
Important Survey - Please Participate ×

Beyond Sick Today... Ativan Is Making Me Feel Worse


[cr...]

Recommended Posts

I tried to get aggressive and cut from 1.2 to 1.05mg of Ativan, but that didn't really work. I switched to 1.15mg a day instead. I think that's only like a 2 or 3 percent cut though. I've been doing smaller cuts lately. I don't really feel like I'm accomplishing much.

 

I went for a walk and had to turn back early. Vertigo, extreme headaches, and weak muscles = no exercise for me. Bummer. :(

 

For some reason each dose is making me feel worse instead of better. It feels like I'm poisoning myself each dose. Why? Are a certain set of gaba receptors just totally fried or something? This is why I want to cut more quickly. I can't stand how Ativan makes me feel. It used to help, but not so much anymore. My eyes are watery because of the strain it's putting on my brain.

 

Not really sure what to do about this. I'm normally at my best when I wake up 8hours after my last dose. The problem is I can't not take my Ativan obviously.

Link to comment
Share on other sites

It took a long time for me to realize ativan made me feel worse after I took it. About 30 minutes after I took it I would get a wave of depression or anxiety or racing heart or a combo of that.  ::)  It's been slightly better after my last small cut. If I have a bad stressful day at work I tolerate it better, I must need it. If I have a day off it seems to be worse as if I dont need as much and my body is reacting badly to it.
Link to comment
Share on other sites

I had to quit a good paying job and work as a custodian for a while as I would just walk around and cry all day. As a custodian I could avoid people most of the time. I was unemployed for a while as I couldnt hold it together. At a good paying job now for as long as I can cope. Its tough.
Link to comment
Share on other sites

I am on clonazepam and I feel the med is toxic on my system. But cold turkey is out of the question. I am also in tolerance withdrawal. I am hoping that as i taper it will get better. God I pray.
Link to comment
Share on other sites

×
×
  • Create New...